# SDR CALA2022060801471

- Difficulty date: June 8, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 70,817 hours, 30,026 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: AIRBUS
- Part serial: NA
- Condition: Corroded
- Location: Fr64-Fr70y160.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOOR SUPPORT STRUCTURE BTW FR64-FR70, Y160.5, BEAM WITH C ORROSION REMOVED CORROSION ON CABIN FLOORBEAM AND FOUND WITHIN LIMITS IA W A320 SRM 53-00-14-283-002 L=2" W=1", D=.014" (MAX DEPTH ALLOWE D=.016") AND COUPLINGS REMOVED AND REPLACED IAW A320 SRM 51-42-1 1/001 (T93969) EMP: V936039 WC: 32185 STA: ST ENG BFM
